Iranian Journal of
Mathematical Sciences and Informatics
Thu, Apr 3, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 9, Issue 1 (5-2014)
The Wave Equation in Non-classic Cases: Non-self Adjoint with Non-local and Non-periodic Boundary Conditions
P. 1-12
10.7508/ijmsi.2014.01.001
Mohammad Jahanshahi
,
Asghar Ahmadkhanlu
Abstract
|
Full-Text (PDF)
On Hyper Pseudo BCK-algebras
P. 13-29
10.7508/ijmsi.2014.01.002
R. A. Borzooei
,
A. Rezazadeh
,
R. Ameri
Abstract
|
Full-Text (PDF)
Diagonal and Monomial Solutions of the Matrix Equation AXB=C
P. 31-42
10.7508/ijmsi.2014.01.003
Massoud Aman
Abstract
|
Full-Text (PDF)
On the Graphs Related to Green Relations of Finite Semigroups
P. 43-51
10.7508/ijmsi.2014.01.004
A. Gharibkhajeh
,
H. Doostie
Abstract
|
Full-Text (PDF)
Binary Multiquasigroups with Medial-Like Equations
P. 53-62
10.7508/ijmsi.2014.01.005
Amir Ehsani
,
Yuri Movsisyan
Abstract
|
Full-Text (PDF)
Generalized Symmetric Berwald Spaces
P. 63-69
10.7508/ijmsi.2014.01.006
Parastoo Habibi
,
Asadollah Razavi
Abstract
|
Full-Text (PDF)
Some Results on TVS-cone Normed Spaces and Algebraic Cone Metric Spaces
P. 71-80
10.7508/ijmsi.2014.01.007
Assadollah Niknam
,
Saeedeh Shamsi Gamchi
,
Mohammad Janfada
Abstract
|
Full-Text (PDF)
On Hyperideal Structure of Ternary Semihypergroups
P. 81-98
10.7508/ijmsi.2014.01.008
Kostaq Hila
,
Bijan Davvaz
,
Krisanthi Naka
Abstract
|
Full-Text (PDF)
ABSTRACTS IN PERSIAN - Vol. 9, No. 1
P. 99-107
Name of Authors In This Volume
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS